| Model Number |
436-0232 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A patient underwent an anterior cervical discectomy and fusion procedure on (b)(6) 2024.About 9 months postoperatively, radiograph images revealed a screw had started to back out of the plate.The patient is asymptomatic, and no revision surgery is scheduled.
Additional Manufacturer Narrative
The implant has not returned for evaluation as it remains in situ.Radiograph images were provided which confirm the event of an inferior screw backing out of the plate.A review of the device history records could not be performed as the identifying lot number was not provided.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.